MathSciNet Relay Station
MathSciNet bibliographic data
MR906810 32A35 (32F15 32H10)
Diaz, Katharine Perkins The Szegő kernel as a singular integral kernel on a family of weakly pseudoconvex domains. Trans. Amer. Math. Soc. 304 (1987), no. 1, 141–170.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement